# SDR ASAA2023021642145

- Difficulty date: February 16, 2023
- Submitted: March 3, 2023
- Operation: Air carrier
- Aircraft: N508AS
- Make and model: Boeing 737890
- Aircraft serial: 35691
- Aircraft time: 52,557 hours, 15,444 cycles
- System (JASC): 7520 · Engine Cooling System
- Part: Valve
- Part number: 32911867
- Part serial: GRTM3283
- Condition: Faulty
- Location: #2 Engine
- Part time: 70,267 hours, 27,419 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CFM REPORTS #2 ENGINE GRADUAL INCREASE IN DELTA EGT AND DELTA FUEL FLOW AND DECREASE IN DELTA CORE SPEED. GROUNDED - YES. REMOVED AND REPLACED HPTACC ACTUATOR ASSY PER B737-800 AMM 756-25-05.
